# SDR A6WA201040180

- Difficulty date: February 2, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 17,063 hours, 15,949 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BUTE 594JB ATTACH BRACKET BROKEN.  REMOVED BROKEN BRACKET & REPLACED WITH NEW BRACKET PN 600-10196-15.
